A regularity theorem for the complex Monge–Ampère equation in ${\Bbb CP} ^n$

Volume 80 / 2003

Sławomir Kołodziej Annales Polonici Mathematici 80 (2003), 185-192 MSC: Primary 32F07; Secondary 32F05. DOI: 10.4064/ap80-0-15

Abstract

$C^{1,1 }$ regularity of the solutions of the complex Monge–Ampère equation in ${\mathbb CP} ^n$ with the $n$-root of the right hand side in $C^{1,1}$ is proved.

Authors

  • Sławomir KołodziejJagiellonian University
    Institute of Mathematics
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image